# SDR GTIA2022091336651

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 48,818 hours, 25,811 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: NP1653311
- Part serial: 19050H4186
- Condition: Cracked
- Location: Lh
- Part time: 2,090 hours, 958 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"AT CRUISE, DELTA P 8.0 CRACK ON CAPTAINS WINDSHIELD INNER PANE MIGRATED FROM CENTER RIGHT TO TOP LEFT-R&R CAPT WINDSHIELD IAW AMM 56-11-11. OPS CHECK GOOD A/C OK FOR CONT OPERATIONS
NK918/NK3833  07-JUN-23/06-AUG-23"
